Skip to Content

What can you expect if you are allurgic to erythromycin?

Responses (1)

lil_flutterby 13 Nov 2011

Erythromycin side effects

Get emergency medical help if you have any of these signs of an allergic reaction to erythromycin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

severe dizziness, fainting, fast or pounding heartbeats;


nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or


diarrhea that is watery or bloody;


hearing problems;


vomiting or fussiness after eating (in a child taking erythromycin); or


severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Less serious erythromycin side effects may include:

mild nausea, vomiting, diarrhea, or stomach pain;


dizziness, headache, feeling tired;


vaginal itching or discharge; or


mild itching or skin rash.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

This answer was copy/pasted from the information on this site, I hope you find it helpful.

Take Care , and I sincerely hope you have a wonderful week :)

Lil.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions